MAUDE Adverse Event Report: ARTHREX, INC. 4.5X36MM PERIPHERAL SCREW, NON-LOCKING; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 4.5X36MM PERIPHERAL SCREW, NON-LOCKING; SHOULDR PROSTH, REVERSE CONFIG
Model Number 4.5X36MM PERIPHERAL SCREW, NON-LOCKING
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/10/2025, it was reported by a sales representative via email that an ar-9562-36nl peripheral screw was received defective with the screw head not fitting the proper hex driver.No further information was provided.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged univers revers¿ modular glenoid system, peripheral screw, non-locking 4.5 x 36 mm, batch number 15022107, was received for investigation.Visual inspection noted that the device was damaged around the hex of the screw head.The ¿go¿ hex gauge was found not to fit, indicating that the hex is undersized and does not meet the required dimensional tolerance.Furthermore, the hex's ¿wall-to-wall¿ measurement is.1091-.1096, compared to the drawing's lower specification of.1185.This is a known manufacturing issue addressed through capa.The screw was manufactured in 2022, prior to the capa implementation actions.- refer to investigation photos.- the complaint allegation is confirmed.

Brand Name
4.5X36MM PERIPHERAL SCREW, NON-LOCKING
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21984519
Report Number1220246-2025-01947
Device Sequence Number8480161
Product Code PHX
UDI-Device Identifier00888867296732
UDI-Public(01)00888867296732(11)221110(17)271031(10)15022107
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.5X36MM PERIPHERAL SCREW, NON-LOCKING
Device Catalogue NumberAR-9562-36NL
Device Lot Number15022107
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown